# SDR ASAA2014072608672

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,949 hours, 2,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUCIATOR ILLUMINATED ON RECALL.  WOULD NOT EXTINGUISH WITH A TRIP RESET.  BUT DID RESET WITH MASTER CAUTION.   ACFT GROUNDED.  PERFORMED BIT CHECKED LT CONTROLLER AND FOUND TAC INTERMITTENT FAULT IAW 21-61-00 AMM. NO HISTORY 90 DAYS. FAULT CLEARED IAW 21-61-00 AMM.
